# SDR R61A2025042700216

- Difficulty date: April 27, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000392
- Aircraft time: 27,483 hours, 18,777 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: EME335652
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LH INBOARD THRUST REVERSER MIDDLE FIRE BLANKET IS CHAFED. REMOVED DAMAGED CHAFE PLATE, FABRICATE REPAIR PATCH FROM .003" S/S P.O.# 84050. SPOT WELDED REPAIR PATCH IN PLACE OVER DAMAGED AREA CREATED FROM REMOVING CHAFE PLATE. INSTALLED NEW CHAFE PLATE ON LH INBOARD THRUST REVERSER MIDDLE FIRE BLANKET 301 S/S .016 P.O.# 323526. SPOT WELDED REPLACEMENT CHAFE PLATE IN ORIGINAL LOCATION OF REMOVED DAMAGED PLATE. REF.NO. REPUBLIC AIRWAYS 170EA -78-31-0004 MR_1
